Alert archive / Maine / High Wind Watches in 2016
High Wind Watch 3, NWS Caribou, ME
NWS Caribou, ME issued this high wind watch at Feb 15, 2016, 3:45 AM EST for Hancock County, Washington County, Maine. It took effect at Feb 16, 2016, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 15, 2016, 3:45 AM EST (08:45 UTC)
- In effect from
- Feb 16, 2016, 5:00 PM EST
- Expired
- Feb 16, 2016, 2:46 AM EST
- In force
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 08:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1763 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
035 WWUS71 KCAR 150845 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 345 AM EST MON FEB 15 2016 MEZ029-030-151645- /O.NEW.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 345 AM EST MON FEB 15 2016 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * WINDS...SOUTH 25 TO 40 MPH WITH GUSTS BETWEEN 50 AND 55 MPH. * TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
310 WWUS71 KCAR 151954 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 254 PM EST MON FEB 15 2016 MEZ029-030-160400- /O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 254 PM EST MON FEB 15 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
659 WWUS71 KCAR 160000 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 700 PM EST MON FEB 15 2016 MEZ029-030-160800- /O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 700 PM EST MON FEB 15 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
044 WWUS71 KCAR 160256 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 956 PM EST MON FEB 15 2016 MEZ029-030-161100- /O.CON.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 956 PM EST MON FEB 15 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL INCREASE LATE TUESDAY AFTERNOON AND CONTINUE THROUGH MIDNIGHT TUESDAY NIGHT * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ CB
057 WWUS71 KCAR 160746 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 246 AM EST TUE FEB 16 2016 ...VERY STRONG WINDS THIS EVENING... MEZ029-030-161600- /O.UPG.KCAR.HW.A.0003.160216T2200Z-160217T0600Z/ /O.NEW.KCAR.HW.W.0003.160216T2200Z-160217T0600Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 246 AM EST TUE FEB 16 2016 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH MIDNIGHT TONIGHT. * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES EXPECTED. BLOWN DOWN DEBRIS MAY BLOCK SOME ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MEZ015>017-161600- /O.NEW.KCAR.WI.Y.0003.160216T2200Z-160217T0600Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON 246 AM EST TUE FEB 16 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 AM EST WEDNESDAY. * WINDS...SOUTH 20 TO 25 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL INCREASE LATE THIS AFTERNOON AND CONTINUE THROUGH MIDNIGHT TONIGHT. * IMPACTS...WINDS WILL CAUSE DOWNED TREES AND BRANCHES TO SNAP WITH NUMEROUS POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind watch went out at Feb 14, 9:18 PM EST, 6 hours 27 minutes earlier.
Area forecast discussion, Feb 14, 9:18 PM EST, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 918 PM EST SUN FEB 14 2016 .SYNOPSIS... HIGH PRESSURE WILL SLOWLY BUILD ACROSS THE REGION INTO MONDAY. LOW PRESSURE WILL TRACK WEST OF THE REGION TUESDAY. && .NEAR TERM /THROUGH MONDAY/... 918 PM UPDATE...HIGH PRES CENTERED OVER UPSTATE NY THIS EVENING WILL SLOWLY MOVE EAST OVERNIGHT. A COLD AIR MASS IS IN PLACE ACROSS NORTHERN NEW ENGLAND WITH A 850H TEMP OF -24.5C ON THE 00Z KCAR SOUNDING. THERE CONTINUES TO BE ENOUGH OF A GRADIENT ACROSS THE AREA TO PRODUCE A 10 TO 15 MPH WIND WITH OCCASIONAL STRONGER GUSTS. THE WIND WILL SLOWLY DIMINISH OVERNIGHT. THE WIND IS PRODUCING WIND CHILLS OF 20 TO 30 BELOW ACROSS MOST OF NORTHERN MAINE AS OF 9 PM. WILL EXTEND THE WIND CHILL ADVISORIES A FEW HOURS UNTIL 4 AM, AND ALSO EXPAND THE ADVISORIES TO COVER ALL OF THE NORTHERN ZONES. AS THE WIND DROPS OFF VERY LATE TONIGHT SOME OF THE NORMAL COLD SPOTS IN THE NW SUCH AS ESTCOURT STATION AND BIG BLACK RIVER MAY DROP TO 30 BELOW. PREVIOUS DISCUSSION... STRONG HIGH PRESSURE LOCATED TO THE WEST OF NEW ENGLAND WILL CONTINUE TO MOVE TO THE EAST TONIGHT THEN CREST OVER THE REGION MONDAY MORNING. THE HIGH WILL THEN MOVE TO THE EAST INTO THE ATLANTIC LATE MONDAY. LOW PRESSURE IS EXPECTED TO DEVELOP TO THE SOUTHWEST OF NEW ENGLAND MONDAY EVENING THEN MOVE TO THE NORTH. WIND SPEEDS STAY AT AROUND 10 MPH UNTIL 0600Z ACROSS THE NORTHWEST... SO WILL KEEP WIND CHILL ADVISORY IN PLACE UNTIL THEN. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/... THE MAIN FORECAST CONCERN FOR THE SHORT TERM PERIOD IS A STRONG LOW PRESSURE SYSTEM THAT IS PROGGED TO TRACK NEWD ACROSS THE NORTHEAST MONDAY/NIGHT AND TUESDAY...AND THEN OVER QUEBEC TUESDAY NIGHT. LIGHT TO MODERATE SNOW WILL DEVELOP ACROSS OUR DOWNEAST ZONES MONDAY EVENING AND THE SPREAD NORTH ACROSS THE REST OF OUR CWA OVERNIGHT. THE SNOW WILL MIX WITH AND CHANGE OVER TO RAIN ON TUESDAY FROM NORTH TO SOUTH AFTER A WARM FRONT MOVES ACROSS THE STATE. BEFORE THIS HAPPENS...AN AREA OF 3 TO 4 INCHES OF SNOW SHOULD FALL ACROSS MOST OF THE FCST AREA TUESDAY NIGHT...WITH HIGHER AMOUNTS FOUND ACROSS THE HIGHER TERRAIN AND LOWER AMOUNTS NEAR THE COAST. AFTER THE PRECIP CHANGES TO RAIN...UP TO A HALF INCH OF RAIN WILL FALL ACROSS MOST AREAS. A COLD FRONT WILL SWEEP EWD ACROSS THE CWA TUESDAY NIGHT AND WEDNESDAY...BRINGING COOLER TEMPS BACK NEW ENGLAND. THE PRECIP SHOULD ALSO TAPER OFF TO SCTD RAIN/SHOWERS DUE TO THE CAA. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... THOUGH PRECIP FROM THE TUES SYSTEM WILL PULL AWAY ON WED, SOME SNOW SHOWERS MAY LINGER WED NIGHT AS THE BASE OF THE UPR TROF MOVES ACROSS THE CWA. THE RISK WILL BE HIGHEST ACROSS THE CROWN OF MAINE AND THE WESTERN HIGHLANDS. UPR RIDGING AND AN APPROACHING SFC HIGH WILL SQUASH ANY LINGERING SNOW LATER THU, AND THU NIGHT LOOKS TO BE CLEAR AND RATHER CHILLY. INDEED, SUB-ZERO TEMPS ARE EXPECTED FOR MUCH OF THE STATE NORTH OF A KATAHDIN - HOULTON LINE, WITH SINGLE DIGITS INTO INTERIOR SOUTHEAST. OTHERWISE, TEMPS IN THE LONG TERM WILL BE NEAR TO ABOVE NORMAL. WHILE THEY DISAGREE A BIT ON THE ONSET TIMING, THE ECMWF AND GFS BOTH SHOW THE NEXT SYSTEM PUSHING THROUGH THE CWA ROUGHLY BETWEEN FRI NIGHT AND SAT NIGHT. AT THIS TIME, IT APPEARS THAT A TRACK TO THE WEST AND NORTH OF THE STATE IS THE MOST LIKELY SOLUTION, LEADING TO ANOTHER ROUND OF MILD TEMPS AND LIKELY A SNOW-TO-RAIN EVENT FOR MUCH OF THE CWA. HOWEVER, GIVEN THE FAIRLY LOW-AMPLITUDE UPR LVL PATTERN ACROSS NORTH AMERICA IN THE EXTENDED, THIS MAY BE SUBJECT TO CHANGE. GIVEN FAIRLY GOOD AGREEMENT, WENT WITH POPS ABV 50 FROM EARLY SAT THRU SAT AFTN. TAILED OFF POPS SAT NIGHT, AND SHOW A BIT OF CLEARING SUNDAY. && .AVIATION /02Z MONDAY THROUGH FRIDAY/... NEAR TERM: EXPECT VFR CONDITIONS THROUGH MONDAY. SHORT TERM: LIGHT TO MODERATE SNOW WILL OVERSPREAD MOST OF THE FORECAST AREA MONDAY NIGHT...BRINING MVFR/IFR CIGS TO AREA. HOWEVER THE SNOW WILL MIX WITH AND CHANGE OVER TO RAIN ON TUESDAY AS WARMER AIR SPREADS NORTH ACROSS THE STATE. THIS SHOULD RESULT IN IMPROVING CIGS AND VSBY CONDITIONS WHICH WILL LAST INTO TUESDAY NIGHT. A COLD FRONT WILL MOVE ACROSS NEW ENGLAND TUESDAY NIGHT..CAUSING WINDS TO TURN OUT OF THE W BY WEDNESDAY. && .MARINE... NEAR TERM: WILL DROP THE SCA FOR THE INTRA-COASTAL WATERS WITH THIS UPDATE. WILL KEEP THE SCA FOR THE COASTAL WATERS UNTIL 4 AM AND FREEZING SPRAY ADVISORY UP UNTIL 7 AM MONDAY MORNING. SHORT TERM: WINDS ACROSS THE COASTAL MARINE ZONES WILL STRENGTHEN OUT OF THE SOUTH MONDAY NIGHT INTO TUESDAY AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM. GALE FORCE WINDS GUSTS ARE POSSIBLE BY TUESDAY AFTERNOON AND INTO TUESDAY NIGHT. A COLD FRONT WILL THEN MOVE ACROSS THE AREA ON WEDNESDAY...CAUSING WINDS TO TURN OUT OF THE WEST. WAVES WILL ALSO INCREASE WITH THE STRONG WINDS...WITH WAVE HEIGHTS RANGING FROM 13 TO 18 FT BY TUESDAY NIGHT. DUE TO THESE CONDITIONS...A GALE WARNING WILL PROBABLY BE NEEDED FOR THIS TIME FRAME. && .CLIMATE... THE HIGH OF +2F AT CARIBOU SUNDAY WAS THE LOWEST HIGH TEMPERATURE OBSERVED SO FAR THIS WINTER. THE HIGH AT BANGOR OF +5F WAS ALSO THE LOWEST HIGH TEMPERATURE OBSERVED THIS WINTER. NEITHER WAS A RECORD LOW HIGH TEMPERATURE FOR THE DATE. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...WIND CHILL ADVISORY UNTIL 4 AM EST MONDAY FOR MEZ001>006-010. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ050>052. FREEZING SPRAY ADVISORY UNTIL 7 AM EST MONDAY FOR ANZ050>052. && NEAR TERM...CB/MIGNONE SHORT TERM...BERDES LONG TERM...KREDENSOR AVIATION...CB/MIGNONE/BERDES MARINE...CB/MIGNONE/BERDES CLIMATE...CB
Hazardous weather outlook, Feb 15, 3:13 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 313 AM EST MON FEB 15 2016 MEZ001>006-010-160815- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS- 313 AM EST MON FEB 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-160815- COASTAL HANCOCK-COASTAL WASHINGTON- 313 AM EST MON FEB 15 2016 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ016-017-160815- INTERIOR HANCOCK-CENTRAL WASHINGTON- 313 AM EST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ011-015-031-032-160815- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 313 AM EST MON FEB 15 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...INTERIOR DOWNEAST MAINE AND NORTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-160815- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 313 AM EST MON FEB 15 2016 ...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING SPRAY ADVISORY. GALE WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 3:05 AM EST | Gale Watch | CAR | 12 hr | |
| Feb 15, 3:39 AM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 27 hr |
| Feb 15, 2:53 PM EST | Gale Warning | CAR | 12 hr |
Nearby
High Wind Watches in Maine, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.